# SDR DALA2022052403606

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CORROSION RECEPTACLE BORE SPIGOT BALL JOINT ON LH PYLON. CORRECTIVE ACTION: REPAIRED RECEPTACLE BORE SPIGOT BALL JOINT ON LH PYLON AS PER A319 SRM 54-51-12.(2246151)
